# SDR SWIA201439154

- Difficulty date: August 18, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 31,858 hours, 41,800 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  THE CREW NOTICED THE PROPELLERS SUDDENLY FELT OUT OF SYNC.  CAPTAIN NOTICED THE RT PROPELLER AT 103 PERCENT.  ACFT RETURNED TO THE FIELD.  REPLACED RT PROPELLER OVERSPEED GOVERNOR.  SYS OPS NORMAL.
